Alert archive / Oklahoma / River Flood Advisories in 2021
River Flood Advisory 17, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood advisory at May 27, 2021, 2:54 PM CDT for Cherokee County, Delaware County, Oklahoma. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- May 27, 2021, 2:54 PM CDT (19:54 UTC)
- Expired
- May 28, 2021, 1:00 PM CDT
- In force
- 22 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, Delaware County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Flint Creek (OK) near Kansas (KNSO2). The gauge peaked at 7.52 ft at May 28, 2021, 3:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
546
WGUS84 KTSA 271954
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
254 PM CDT Thu May 27 2021
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
...The National Weather Service in Tulsa has issued a Flood Advisory
for the following rivers in Oklahoma...
Illinois River at Chewey affecting Adair, Cherokee and Delaware
Counties.
Flint Creek near Kansas affecting Cherokee and Delaware Counties.
OKC021-272100-
/O.CAN.KTSA.FL.Y.0016.000000T0000Z-210527T1954Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
254 PM CDT Thu May 27 2021
...The Flood Advisory for the Illinois River near Tahlequah has been
cancelled...
The Flood Advisory is cancelled for
the Illinois River near Tahlequah.
* At 2:30 PM CDT Thursday the stage was 6.8 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise above flood stage early
Saturday morning to a crest of 11.6 feet early Saturday afternoon.
It will then fall below flood stage Saturday evening. Please see
the Flood Warning for further information.
&&
LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
OKC001-021-041-280800-
/O.NEW.KTSA.FL.Y.0018.210527T1954Z-210530T0600Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
254 PM CDT Thu May 27 2021
The National Weather Service in Tulsa has issued a
* Flood Advisory for
the Illinois River at Chewey.
* From this afternoon to early Sunday morning.
* At 2:15 PM CDT Thursday the stage was 5.8 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to rise to a crest of 10.6 feet
early Saturday morning, which is above action stage but below
flood stage.
* Impact...At 9.0 feet, no flooding occurs but all recreational
floating along the Illinois River ceases due to strong turbulence.
&&
LAT...LON 3619 9472 3611 9471 3606 9481 3611 9487
$$
OKC021-041-280800-
/O.NEW.KTSA.FL.Y.0017.210527T1954Z-210528T1800Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
254 PM CDT Thu May 27 2021
The National Weather Service in Tulsa has issued a
* Flood Advisory for
the Flint Creek near Kansas.
* From this afternoon to early tomorrow afternoon.
* At 2:30 PM CDT Thursday the stage was 6.6 feet.
* Action stage is 8.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 8.8 feet
just after midnight tonight, which is above action stage but below
flood stage.
* Impact...At 8.0 feet, Flint Creek threatens individual campsites
and becomes dangerous for recreational floating.
&&
LAT...LON 3629 9461 3620 9456 3607 9482 3619 9483
$$
Lacy4 follow-up statements
215 WGUS84 KTSA 280100 FLSTSA Flood Advisory National Weather Service Tulsa OK 800 PM CDT Thu May 27 2021 ...The Flood Advisory is extended for the following rivers in Oklahoma... Flint Creek near Kansas affecting Cherokee and Delaware Counties. OKC021-041-281300- /O.EXT.KTSA.FL.Y.0017.000000T0000Z-210529T0600Z/ /KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 800 PM CDT Thu May 27 2021 ...The Flood Advisory is now in effect until early Saturday morning... The Flood Advisory continues for the Flint Creek near Kansas. * Until early Saturday morning. * At 7:30 PM CDT Thursday the stage was 6.7 feet. * Action stage is 8.0 feet. * Flood stage is 11.0 feet. * Forecast...The river is expected to rise to a crest of 8.5 feet tomorrow morning. * Impact...At 8.0 feet, Flint Creek threatens individual campsites and becomes dangerous for recreational floating. && LAT...LON 3629 9461 3620 9456 3607 9482 3619 9483 $$ RJS
017 WGUS84 KTSA 280101 FLSTSA Flood Advisory National Weather Service Tulsa OK 801 PM CDT Thu May 27 2021 ...The Flood Advisory continues for the following rivers in Oklahoma... Flint Creek near Kansas affecting Cherokee and Delaware Counties. OKC021-041-281315- /O.CON.KTSA.FL.Y.0017.000000T0000Z-210529T0600Z/ /KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 801 PM CDT Thu May 27 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Flint Creek near Kansas. * Until early Saturday morning. * At 7:30 PM CDT Thursday the stage was 6.7 feet. * Action stage is 8.0 feet. * Flood stage is 11.0 feet. * Forecast...The river is expected to rise to a crest of 8.5 feet tomorrow morning. * Impact...At 8.0 feet, Flint Creek threatens individual campsites and becomes dangerous for recreational floating. && LAT...LON 3629 9461 3620 9456 3607 9482 3619 9483 $$ RJS
567 WGUS84 KTSA 280652 FLSTSA Flood Advisory National Weather Service Tulsa OK 152 AM CDT Fri May 28 2021 ...The Flood Advisory continues for the following rivers in Oklahoma... Flint Creek near Kansas affecting Cherokee and Delaware Counties. OKC021-041-281900- /O.CON.KTSA.FL.Y.0017.000000T0000Z-210529T0600Z/ /KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 152 AM CDT Fri May 28 2021 ...The Flood Advisory remains in effect... The Flood Advisory continues for the Flint Creek near Kansas. * Until just after midnight tonight. * At 1:30 AM CDT Friday the stage was 7.4 feet. * Action stage is 8.0 feet. * Flood stage is 11.0 feet. * Forecast...The river is expected to rise to a crest of 8.2 feet this morning. * Impact...At 8.0 feet, Flint Creek threatens individual campsites and becomes dangerous for recreational floating. && LAT...LON 3629 9461 3620 9456 3607 9482 3619 9483 $$
623
WGUS84 KTSA 281359 RRA
FLSTSA
Flood Advisory
National Weather Service Tulsa OK
859 AM CDT Fri May 28 2021
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...
Flint Creek near Kansas affecting Cherokee and Delaware Counties.
...The Flood Advisory continues for the following rivers in
Oklahoma...
Illinois River near Tahlequah affecting Cherokee County.
Illinois River at Chewey affecting Adair, Cherokee and Delaware
Counties.
OKC021-041-281500-
/O.CAN.KTSA.FL.Y.0017.000000T0000Z-210528T1359Z/
/KNSO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
859 AM CDT Fri May 28 2021
...The Flood Advisory for the Flint Creek near Kansas has been
cancelled...
The Flood Advisory is cancelled for
the Flint Creek near Kansas.
* At 8:30 AM CDT Friday the stage was 7.4 feet.
* Flood stage is 11.0 feet.
* Forecast...The river crested early this morning at 7.53 feet and
is falling. The river will remain below action stage.
&&
LAT...LON 3629 9461 3620 9456 3607 9482 3619 9483
$$
OKC021-290200-
/O.CON.KTSA.FL.Y.0019.000000T0000Z-210531T0600Z/
/TALO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
859 AM CDT Fri May 28 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Illinois River near Tahlequah.
* Until early Monday morning.
* At 8:30 AM CDT Friday the stage was 7.9 feet.
* Action stage is 9.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 10.9 feet
early tomorrow afternoon. This is above action stage but just
below flood stage. The river is then expected to drop below action
stage Sunday afternoon.
* Impact...At 9.0 feet, no flooding occurs but all recreational
floating along the Illinois River ceases at and above 9.5 feet.
* Impact...At 11.0 feet, minor flooding occurs from near Hanging
Rock downstream towards Tahlequah. Floating the river is too
hazardous due to strong turbulence.
&&
LAT...LON 3611 9487 3606 9481 3576 9487 3576 9496
3603 9496
$$
OKC001-021-041-290200-
/O.CON.KTSA.FL.Y.0018.000000T0000Z-210530T0600Z/
/CWYO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
859 AM CDT Fri May 28 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Illinois River at Chewey.
* Until early Sunday morning.
* At 8:15 AM CDT Friday the stage was 7.0 feet.
* Action stage is 9.0 feet.
* Flood stage is 12.0 feet.
* Forecast...The river is expected to rise to a crest of 9.8 feet
just after midnight tonight. This is above action stage but below
flood stage. The river is then expected to drop below action stage
by midday Saturday.
* Impact...At 9.0 feet, no flooding occurs but all recreational
floating along the Illinois River ceases due to strong turbulence.
&&
LAT...LON 3619 9472 3611 9471 3606 9481 3611 9487
$$
LacyWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at May 27, 2:14 PM CDT, 40 minutes earlier.
Area forecast discussion, May 27, 2:14 PM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
214 PM CDT Thu May 27 2021
.DISCUSSION...
Widespread strong to severe thunderstorms ongoing are expected to
continue across eastern Oklahoma into the evening hours. It
appears there will be multiple rounds of storms for northeastern
Oklahoma over the next several hours with all hazards possible
including a few tornadoes and some very large hail possible as the
atmosphere becomes even more unstable this afternoon. An outflow
boundary is currently emanating from the convection north of I-44
and is propagating southward toward the I-44 corridor. Where this
boundary sets up later this afternoon will serve as a focus for an
enhanced tornado risk somewhere over northeastern Oklahoma.
Current low level wind fields aren't too supportive of a big
tornado threat, but some localized areas near the boundary will
become more supportive as low level winds back some toward this
evening. One of the driving factors will be storm mode by the
time, as the storms transition to a southeastward advancing MCS
this evening and into the overnight hours. If storms can remain
discrete enough later this afternoon, a localized tornado risk
will exist along and south of the outflow boundary through the
evening hours. Tornadoes will remain possible along the leading
edge of the line as it moves into western Arkansas and far
southeast Oklahoma later this evening and tonight. The flooding
risk will be of concern this afternoon and evening as well as
storms train over the same areas and more storms develop and move
through with the cold front currently moving into northwest
Oklahoma. Anomalously high PWAT values will favor very high
rainfall rates and locally 5-6 inches of rain will be possible
through this evening in some locations.
Past tonight, the front will largely push south of the forecast
area by Friday morning ushering in some cooler and drier
conditions for the holiday weekend. A few showers and storms will
remain possible across far southern Oklahoma throughout the day
Friday, but any severe risk looks like it will stay south of the
Red River Friday afternoon. Surface high pressure will settle into
the area Friday night and Saturday morning. That along with some
clearing skies will allow temperatures to drop into the 40s for
some locations in northeast Oklahoma and northwest Arkansas, with
possibly some mid to even lower 40s possible for some of the
normally cooler sites of northwest Arkansas. The unseasonably cool
airmass will remain in place through the weekend with highs
largely in the lower to mid 70s and dry weather through at least
Sunday across the region. Rain chances return by Monday as another
slow moving trough digs into the Desert Southwest. Most of the
rain should remain to our west on Monday, but better chances
arrive Monday night into Tuesday. Severe potential appears to be
pretty marginal for now for the first part of the week. Shower and
storm chances will continue through the rest of the week, with
some better severe potential returning by next Thursday or so as
better instability returns by then.
Bowlan
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 82 59 73 52 / 90 90 10 10
FSM 87 66 79 55 / 50 100 10 10
MLC 84 63 76 55 / 30 100 20 20
BVO 81 54 71 46 / 90 60 0 0
FYV 81 57 72 45 / 80 100 10 0
BYV 81 58 70 46 / 80 100 10 0
MKO 83 60 73 52 / 70 100 10 10
MIO 80 55 70 47 / 90 90 0 0
F10 82 60 73 52 / 70 100 10 10
HHW 84 67 80 59 / 10 90 30 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 1 AM CDT Friday for OKZ054>072.
AR...Flash Flood Watch until 1 AM CDT Friday for ARZ001-002-010-011-
019-020.
&&
LONG TERM....99Hazardous weather outlook, May 27, 1:05 PM CDT, 1 hour 49 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 105 PM CDT Thu May 27 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 105 PM CDT Thu May 27 2021 ...SEVERE STORMS LIKELY THRU TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Elevated. AREA...East Central, Northeast Oklahoma. ONSET...After 2 PM. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma; Northwest Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Areas along and west of highway 69 and north of I-40. FLASH FLOOD. RISK...Limited to Elevated. AREA...Areas along north of I-40. ONSET...Ongoing. HEAVY RAIN. RISK...Significant. AREA...Eastern Oklahoma; Western Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...Areas along and north of I-40. DISCUSSION... A significant risk of severe weather exists this afternoon into the early evening across northeast and east central Oklahoma, with an elevated threat across northwest Arkansas and southeast Oklahoma tonight. Discrete storms this afternoon into the early evening will be capable of producing tornadoes, very large hail to 2 inches or greater in diameter, and damaging winds. Any storm that can interact with any lingering boundaries could potentially produce a strong tornado. Storms will eventually congeal into a line or complex and move into western Arkansas and southeast Oklahoma tonight, with the threat transitioning to damaging winds to around 70 mph over wider swaths. A low tornado threat would exist on the leading edge of any bows that can surge east to northeast. Storms should exit the region around or shortly after midnight tonight. Multiple rounds of heavy rain producing thunderstorms are possible mainly along and north of I-40 thru early evening, and could lead to some flash flooding. Locally heavy rainfall is also possible with the storm complex south of I-40 tonight, but the system will be more progressive by then, limiting the heavy rain potential. Some main-stem rivers may experience flooding as well as runoff from this event occurs. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...Thunderstorm Potential. SATURDAY...No Hazards. SUNDAY thru TUESDAY...Thunderstorm Potential. WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. EXTENDED DISCUSSION... Limited thunderstorm potential will exist down near the Red River on Friday, but the best severe weather potential will be south of the river in Texas. Storm chances will return next week, but the potential for widespread organized severe weather appears low at this point. A weak storm system could bring some locally heavy rain potential by midweek next week. weather.gov/tulsa contains additional information. Lacy
In the hours before
Special weather statement, May 27, 12:30 PM CDT, 2 hours 24 minutes before
Special Weather Statement National Weather Service Tulsa OK 1230 PM CDT Thu May 27 2021 OKZ054>056-271815- Osage OK-Nowata OK-Washington OK- 1230 PM CDT Thu May 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE...NORTHERN WASHINGTON AND NORTHWESTERN NOWATA COUNTIES UNTIL 115 PM CDT... At 1229 PM CDT, a strong thunderstorm was located 4 miles southeast of Chautauqua, moving east at 40 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Copan... Wann... Hulah... Wah Sha She State Park... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Tornado Watch remains in effect until 700 PM CDT for northeastern Oklahoma. LAT...LON 3700 9564 3682 9566 3689 9622 3700 9621 TIME...MOT...LOC 1729Z 273DEG 34KT 3698 9611 69
Special weather statement, May 27, 12:41 PM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1241 PM CDT Thu May 27 2021
OKZ057-058-063-271815-
Craig OK-Delaware OK-Ottawa OK-
1241 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CRAIG...NORTHWESTERN
DELAWARE AND SOUTHWESTERN OTTAWA COUNTIES UNTIL 115 PM CDT...
At 1241 PM CDT, a strong thunderstorm was located over Vinita, moving
northeast at 30 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Miami... Vinita...
Grove... Fairland...
Afton... Bernice...
Narcissa... Bernice State Park...
Ottawa... Twin Bridges State Park...
This includes Interstate 44 between mile markers 278 and 307.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Oklahoma.
LAT...LON 3688 9479 3664 9466 3658 9500 3658 9501
3657 9501 3654 9519 3667 9528
TIME...MOT...LOC 1741Z 247DEG 25KT 3662 9515
69Special weather statement, May 27, 1:12 PM CDT, 1 hour 42 minutes before
Special Weather Statement National Weather Service Tulsa OK 112 PM CDT Thu May 27 2021 OKZ055>057-271915- Craig OK-Nowata OK-Washington OK- 112 PM CDT Thu May 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAIG...NORTHEASTERN WASHINGTON AND NOWATA COUNTIES UNTIL 215 PM CDT... At 111 PM CDT, a strong thunderstorm was located 6 miles east of Dewey, moving east at 30 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Bartlesville... Nowata... South Coffeyville... Delaware... Lenapah... Wann... Hollow... Centralia... Centrailia... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Tornado Watch remains in effect until 700 PM CDT for northeastern Oklahoma. LAT...LON 3665 9591 3700 9591 3700 9524 3665 9524 TIME...MOT...LOC 1811Z 264DEG 28KT 3676 9583 69
Special weather statement, May 27, 1:26 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
126 PM CDT Thu May 27 2021
OKZ054-059-271900-
Osage OK-Pawnee OK-
126 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND NORTH CENTRAL
PAWNEE COUNTIES UNTIL 200 PM CDT...
At 126 PM CDT, a strong thunderstorm was located over Fairfax, moving
east at 35 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Pawhuska... Fairfax...
Shidler... Wynona...
Ralston... Burbank...
Pearsonia... Eastern Kaw Lake...
Webb City... Pershing...
Nelagoney... Apperson...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Oklahoma.
LAT...LON 3691 9626 3644 9620 3640 9685 3675 9688
3674 9683 3676 9682 3677 9682 3677 9679
3678 9679 3678 9675 3682 9675
TIME...MOT...LOC 1826Z 256DEG 30KT 3659 9670
69Special weather statement, May 27, 1:29 PM CDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Tulsa OK 129 PM CDT Thu May 27 2021 OKZ057-058-063-271915- Craig OK-Delaware OK-Ottawa OK- 129 PM CDT Thu May 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CRAIG...NORTHWESTERN DELAWARE AND OTTAWA COUNTIES UNTIL 215 PM CDT... At 129 PM CDT, a strong thunderstorm was located 4 miles north of Bernice State Park, moving northeast at 30 mph. Wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Miami... Grove... Fairland... Afton... Bernice... Wyandotte... Narcissa... Bernice State Park... Ottawa... Cayuga... Peoria... Twin Bridges State Park... This includes Interstate 44 between mile markers 291 and 321. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Tornado Watch remains in effect until 700 PM CDT for northeastern Oklahoma. LAT...LON 3662 9462 3661 9505 3682 9504 3698 9462 TIME...MOT...LOC 1829Z 236DEG 25KT 3669 9489 69
Special weather statement, May 27, 1:55 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
155 PM CDT Thu May 27 2021
OKZ054-059-272000-
Osage OK-Pawnee OK-
155 PM CDT Thu May 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR OSAGE AND NORTHWESTERN PAWNEE
COUNTIES UNTIL 300 PM CDT...
At 154 PM CDT, a strong thunderstorm was located 4 miles west of
Pawhuska, moving east at 25 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Bartlesville... Pawhuska...
Fairfax... Barnsdall...
Shidler... Wynona...
Ralston... Avant...
Burbank... Foraker...
Bigheart... Bartlesville Municipal Airport...
Osage Hills State Park... Pearsonia...
Hulah... Sunset Lake...
Okesa... Sooner Lake...
Southern Kaw Lake... Webb City...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 700 PM CDT for northeastern
Oklahoma.
LAT...LON 3670 9703 3668 9694 3675 9689 3674 9683
3677 9682 3678 9675 3687 9675 3697 9600
3650 9600 3634 9703 3651 9703 3651 9701
3653 9698 3655 9690 3658 9689 3660 9692
3658 9698 3659 9705 3660 9704 3669 9707
TIME...MOT...LOC 1854Z 250DEG 22KT 3666 9642
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 9:08 AM CDT | River Flood Warning | TSA | Ottawa | 29 hr |
| May 27, 9:58 AM CDT | River Flood Advisory | TSA | Cherokee | 4 days |
| May 27, 10:46 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more | 11 hr |
| May 27, 11:31 AM CDT | Areal Flood Advisory | TSA | Ottawa | 3 hr |
| May 27, 12:30 PM CDT | Special Weather Statement | TSA | Washington | 45 min |
| May 27, 12:41 PM CDT | Special Weather Statement | TSA | Ottawa | 34 min |
| May 27, 12:46 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 44 min |
| May 27, 12:57 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 27 min |
| May 27, 1:12 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 63 min |
| May 27, 1:26 PM CDT | Special Weather Statement | TSA | Osage | 34 min |
| May 27, 1:29 PM CDT | Special Weather Statement | TSA | Ottawa | 46 min |
| May 27, 1:30 PM CDT | Flash Flood Warning | TSA | Ottawa | 6 hr |
| May 27, 1:35 PM CDT | Areal Flood Advisory | TSA | Craig, Nowata | 2 hr |
| May 27, 1:40 PM CDT | Areal Flood Advisory | TSA | Osage, Pawnee | 3 hr |
| May 27, 1:55 PM CDT | Special Weather Statement | TSA | Osage | 65 min |
| May 27, 2:36 PM CDT | Areal Flood Advisory | TSA | Osage, Washington | 92 min |
| May 27, 2:37 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Washington | 53 min |
| May 27, 2:54 PM CDT | River Flood Warning | TSA | Cherokee | 5 hr |
| May 27, 2:54 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 35 hr |
| May 27, 3:08 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Washington | 52 min |
| May 27, 3:15 PM CDT | Special Weather Statement | TSA | Osage | 45 min |
| May 27, 3:18 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 57 min |
| May 27, 3:23 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 37 min |
| May 27, 3:27 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 63 min |
| May 27, 3:42 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 48 min |
| May 27, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Pawnee, Rogers and 2 more | 56 min |
| May 27, 3:51 PM CDT | Flash Flood Warning | TSA | Craig, Nowata | 3 hr |
| May 27, 4:08 PM CDT | Flash Flood Warning | TSA | Osage, Washington | 3 hr |
| May 27, 4:15 PM CDT | Special Weather Statement | TSA | Okmulgee | 30 min |
| May 27, 4:18 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 3 hr |
| May 27, 4:26 PM CDT | Special Weather Statement | TSA | Tulsa, Wagoner | 34 min |
| May 27, 4:34 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 56 min |
| May 27, 4:42 PM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee, Rogers, Tulsa, Wagoner | 3 hr |
| May 27, 4:46 PM CDT | Special Weather Statement | TSA | Delaware, Mayes | 59 min |
| May 27, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 39 min |
| May 27, 4:59 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Rogers | 3 hr |
| May 27, 5:07 PM CDT | Special Weather Statement | TSA | Wagoner | 38 min |
| May 27, 5:26 PM CDT | Special Weather Statement | TSA | Delaware | 34 min |
| May 27, 5:26 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 64 min |
| May 27, 5:39 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 51 min |
| May 27, 5:47 PM CDT | Special Weather Statement | TSA | Okmulgee | 43 min |
| May 27, 6:06 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 39 min |
| May 27, 6:07 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 3 hr |
| May 27, 6:10 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 50 min |
| May 27, 6:26 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Muskogee, Okmulgee, Wagoner | 2 hr |
| May 27, 6:34 PM CDT | Special Weather Statement | TSA | Cherokee | 41 min |
| May 27, 6:35 PM CDT | Areal Flood Warning | TSA | Craig, Nowata | 12 hr |
| May 27, 6:35 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 40 min |
| May 27, 6:51 PM CDT | Areal Flood Warning | TSA | Osage, Washington | 12 hr |
| May 27, 6:51 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 39 min |
| May 27, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 46 min |
Nearby
River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.